How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 40721
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I'm having some bleeding from my vagina and I'm not sure

This answer was rated:

I'm having some bleeding from my vagina and I'm not sure what's causing it
JA: How long have you dealt with the bleeding? Have you experienced this in the past?
Customer: It started today, this hasn't happened before
JA: Got it. When was your last smear test or pelvic exam? Any irregular results from past exams?
Customer: I haven't had either
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Not that I can think of

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

Is it heavy bleeding?

Any pain?

Are you on any pill?

Customer: replied 20 days ago.
All day it has been very very slight, but within the last hour it has gotten slightly heavier, there's no pain, and I'm on the mini pill

Mini pill can cause such bleeding as side effect commonly.

Not concerning.

Customer: replied 20 days ago.
Could this be a period? I thought I had one last week but it was very unusual for me, it was mainly brown oxidised blood

Likely not a period but minipill can cause uterus lining thinning o continuous use and results in such bleeding at times.

Customer: replied 20 days ago.
Okay thank you so much for your help so far! Finally, when do you think the bleeding should likely stop?

4-5 days usually

Customer: replied 20 days ago.
Okay thank you so so much! Actually final question, if it gets worse at what point should I call my gp?

If heavy bleeding lasting more than a week, you will likely need to contact your doctor.

Dr Basu and other Medical Specialists are ready to help you
Customer: replied 20 days ago.
Thank you, you've been a great help!

welcome